Modafinil

Modafinil is a drug used to relieve sleepiness, which is commonly seen with sleep disorders like narcolepsy, sleep apnea, and excessive daytime sleepiness. It does not treat the condition but only helps as long as you take it.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

How to become more energetic and active?

Query: Hi doctor, I am taking Stalopam 10 bd, Fludac 20 od and Alprax 0.5 od for anxiety and depression. I feel sleepy in daytime and frequent yawning. I feel fatigue and no energy or activeness. I am also on Olmesartan for high BP; Harty and Mactor EZ for high cholesterol levels. Kindly suggest some medic...  Read Full »


Dr. Seikhoo Bishnoi

Psychiatrist, Sexologist, Psychotherapist

Answer: Hi, Welcome to icliniq.com. I can understand your concern. You are suffering from anxiety and depressive disorder and are on 20 mg Escitalopram and 20 mg Fluoxetine per day. Both these drugs are SSRIs (selective serotonin reuptake inhibitor) and in my opinion there is no use in taking two SSRI drugs...  Read Full »

Can fat burner medications interfere with anti-rabies vaccine?

Query: Hello doctor, I am on an anti-rabies vaccination. I am very worried as I have been on other medications which I beilieve may interfere with rabies vaccine: 1. Modafinil, 2. Fat burner (ingridients:-yohimbine,bioperine,guggulsterones,synephrine,caffeine).  Read Full »


Dr. Rahul Ramakrishnan

General Practitioner, Family Physician, Preventive Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. As per your medical history, I went through, I would suggest that the above mentioned medicine will not interfere with rabies vaccine. However, keep rabies vaccine as the top priority and if possible stop other medications till the course is done as rabies is a much mor...  Read Full »

I am under Modafinil for day-time sleepiness and I am afraid of SJS. Please advice.

Query: Hello doctor, I have contacted my psychiatrist because of day-time sleepiness and weariness. I am a student, so I have a lot of work to do and sometimes do not sleep at night. He suggested the use of Modafinil. While doing some research, all the side effects did not bother me, except for SJS syndrom...  Read Full »


Dr. Suresh Kumar G D

Child Health Specialist, Paediatrician, Psychiatrist

Answer: Hello, Welcome to icliniq.com. You may know that Modafinil is a psychostimulant drug which can be used to promote wakefulness. It is known to cause cutaneous side effects in some people. SJS (Steven-Johnson syndrome) is a very rare side effect, and it is difficult to predict unless there are any k...  Read Full »

Can Modafinil be used to enhance cognitive performance?

Query: Hello doctor, I have been diagnosed with chronic tension headache. Next, to the headache, I have observed a decline in my cognitive skills (learning, concentration). I can take care of the headache using meditation techniques, however, I am not able to deal with the decline, which is causing degrad...  Read Full »


Dr. Aida Quka

Neurologist

Answer: Hello, Welcome to icliniq.com. I understand your concern and would explain that Modafinil is a drug used in other medical conditions, but I do not think that this drug is appropriate in your clinical condition. This drug is usually indicated in persons suffering from increased daily sleepiness or sl...  Read Full »

Please suggest a medicine, which can cure erection problems and low libido.

Query: Hi doctor, I am a 33 year old male, who has schizophrenia and depression from the last 12 years. My current problem is low libido and erection-related issues. I do not wish to take any medicine like Viagra or other similar medicines. Please suggest a medicine which can cure my problem. I also need...  Read Full »


Dr. Ashok Kumar Choudhary

Andrologist, General Practitioner, Geriatrician, Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist

Answer: Hi, Welcome to icliniq.com. I read your query and understand your concerns. From the available description, there are following things which are responsible for decreased libido and erection problem: Obesity. Diabetes. High blood pressure and medications. Low testosterone level. I suggest the follow...  Read Full »

I am always extremely tired and sleepy, and have short-term memory loss. Can I take Modafinil?

Query: Hello doctor, I am 34 years old mom of a 5 year old. I am excessively tired and have a need to sleep at all times. I had CBC done, and my eosinophils are high, and my MPV is low, but everything else came back fine. My body aches, and I feel horrible. I have bruises that appear out of nowhere all ove...  Read Full »


Dr. Anshuman Srivastava

General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. The symptoms which you described are suggestive of hematological disorder, which can explain both easy fatigability and bruises. You need to get your coagulation profile tested, and peripheral smear for any abnormal cell. Get ANA (antinuclear antibody) and CRP (C-reactive...  Read Full »

I require 13 hours of sleep every day. Should I take Modafinil?

Query: Hi doctor, I am a 25 year old male, all my life I have required about 13 hours sleep every night, regardless of the bedtime. If I get the 13 hours sleep, I am not tired the next day, but if I only get 10 hours sleep, I will be very tired that day and also get a sleep debt. I went to bed at 8 PM las...  Read Full »


Dr. Sumit Srivastava

General Medicine Physician, General Practitioner, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. Thanks for your query. I have gone through your complaint and I think Modafinil is a good option in your case. Modafinil is used to decrease excessive sleepiness and enhances memory and cognitive functions. Modafinil can have some side effects, which are headaches, ...  Read Full »

How to overcome my depression symptoms?

Query: Hello doctor, I am a 42 year old male. I feel extremely weak after sleeping in the afternoon on weekends. And even after taking breakfast I feel sleepy, and I sleep off. I got a kidney transplant done five years back, and I am under psychiatric treatment from the past 15 years. I currently take the ...  Read Full »


Dr. Seikhoo Bishnoi

Psychiatrist, Sexologist, Psychotherapist

Answer: Hello, Welcome to icliniq.com. I can understand your concern. You are on 20 mg Nexito (Escitaprolam), Modafinil 25 mg, and 25 mg Quetiapine, even with these medicines, your symptoms are persistent. So, some minor changes in medicines will help you to come out of these symptoms. In suggest try takin...  Read Full »

I am doing good with anti-anxiety medicines, except sleepiness. What to do?

Query: Hi doctor, I am a 47 year old male suffering from anxiety disorder and being treated for OCD specifically. A year ago, I was prescribed Zoloft 100 mg (Sertraline). But after three months I have transferred to Prozac 40 mg (Fluoxetine) together with Risperdal 0.5 mg (Risperidone). This has been goi...  Read Full »


Dr. Manjunadh M Nair

Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist

Answer: Hi, Welcome to icliniq.com. Since your Obsessive-compulsive disorder or OCD symptoms are under control using a combination of Risperidone and Fluoxetine, it is not an excellent choice to change it. Fluoxetine usually causes insomnia rather than sleepiness, and it is often taken as a morning or af...  Read Full »

How to improve my mother's condition after stroke attack?

Query: Hi doctor, My mom is in her early 60s. She has had type II diabetes for more than ten years, and she has also suffered from the stroke in the past. I want a doctor's opinion about her current situation. Her present situation is as follows: Paralyzed on the right side of her body. She cannot stan...  Read Full »


Dr. Ashok Kumar Choudhary

Andrologist, General Practitioner, Geriatrician, Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist

Answer: Hi,Welcome to icliniq.com.I have gone through the provided details and understand your concerns.Although it is almost difficult to pronounce an opinion without seeing a patient, from the available description, it appears that her stroke on left side of the brain (which affects the right side of bod...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.